Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 265, NWS St. Louis, MO

December 23, 2009Cole County, Missouri

NWS St. Louis, MO issued this river flood warning at Dec 23, 2009, 8:32 AM CST for Cole County, Missouri. It took effect at Dec 24, 2009, 6:32 PM CST. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Dec 23, 2009, 8:32 AM CST (14:32 UTC)
In effect from
Dec 24, 2009, 6:32 PM CST
Expired
Dec 26, 2009, 11:10 AM CST
In force
41 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Cole County, MO

The radar

The St Louis radar (KLSX), 141 km from the middle of the area, began a volume at 14:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Moreau River (MO) near Jefferson City (JCMM7). The gauge peaked at 20.73 ft at Dec 25, 2009, 11:00 PM CST.

actionminormoderate102012/2312/2412/2512/2612/27
Action stage
13 ft
Minor stage
17 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06910750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 231432
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
832 AM CST WED DEC 23 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 

  MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF A HALF INCH OF OBSERVED RAINFALL AND AN
ADDITIONAL 1.00 INCH OF RAIN IS EXPECTED THROUGH TOMORROW MORNING WITH ADDITIONAL RAINS
THEREAFTER...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-241432-
/O.NEW.KLSX.FL.W.0265.091225T0224Z-091226T0834Z/
/JCMM7.1.ER.091225T0224Z.091225T0600Z.091225T0834Z.NO/
832 AM CST WED DEC 23 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MOREAU RIVER NEAR JEFFERSON CITY.
* FROM THURSDAY EVENING TO LATE FRIDAY NIGHT.
* AT 7:30 AM WEDNESDAY THE STAGE WAS 2.6 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE 
  TO RISE TO NEAR 17.3 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE LATER FRIDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   12/24  12/25  12/26  12/27  12/28

MOREAU RIVER
  JEFFERSON CITY   17    2.63      11.8   16.6    7.0    4.5    3.5
9 follow-up statements
000 
WGUS83 KLSX 232346
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
546 PM CST WED DEC 23 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
    MOREAU RIVER NEAR ...JEFFERSON CITY AFFECTING ...COLE COUNTY 

       PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS BASED ON 1.7 INCHES OF RAIN IN THE NEXT 24 HOURS
WITH ADDITIONAL RAINFALL AND RISES POSSIBLE THEREAFTER.

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-242346-
/O.EXT.KLSX.FL.W.0265.091224T1724Z-091226T1232Z/
/JCMM7.1.ER.091224T1724Z.091225T0000Z.091225T1232Z.NO/
546 PM CST WED DEC 23 2009

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY.
* FROM THURSDAY MORNING TO SATURDAY MORNING.
* AT 4:30 PM WEDNESDAY THE STAGE WAS 6.7 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TOMORROW LATE MORNING 
  AND THEN RISE TO NEAR 18.0 FEET TOMORROW EVENING AND FALL BELOW FLOOD 
  STAGE BY FRIDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   12/24  12/25  12/26  12/27  12/28

MOREAU RIVER
  JEFFERSON CITY   17    6.67      15.2   17.2    7.0    4.0    3.2
000 
WGUS83 KLSX 241312
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
712 AM CST THU DEC 24 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS BASED ON AROUND 1.25 INCHES OF RAIN RECEIVED THE 
PAST 24 HOURS...AND UP TO ANOTHER INCH FORECAST THE NEXT 24 HOURS...
WITH ADDITIONAL RIVER RISES POSSIBLE THEREAFTER.

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-251312-
/O.EXT.KLSX.FL.W.0265.091225T0400Z-091227T0646Z/
/JCMM7.1.ER.091225T0400Z.091225T1800Z.091226T0646Z.NO/
712 AM CST THU DEC 24 2009

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY.
* FROM THIS EVENING TO LATE SATURDAY NIGHT.
* AT  6:30 AM THURSDAY THE STAGE WAS 9.6 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 20.0 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   12/25  12/26  12/27  12/28  12/29

MOREAU RIVER
  JEFFERSON CITY   17    9.59      19.3   13.6    7.1    5.1    3.9
000 
WGUS83 KLSX 242231
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
431 PM CST THU DEC 24 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
  
   MOREAU RIVER NEAR ...JEFFERSON CITY AFFECTING ...COLE COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...


.THIS FLOOD WARNING IS A RESULT OF 1.1 INCHES OF RAIN IN THE 
PAST 24 HOURS AND 1.3 INCHES OF RAIN IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-252231-
/O.EXT.KLSX.FL.W.0265.091225T0032Z-091227T0620Z/
/JCMM7.1.ER.091225T0032Z.091225T0600Z.091226T0620Z.NO/
431 PM CST THU DEC 24 2009

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY.
* UNTIL LATE SATURDAY NIGHT.
* AT 3:30 PM THURSDAY THE STAGE WAS 16.2 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 17.0 FEET...MINOR FLOODING BEGINS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   12/25  12/26  12/27  12/28  12/29

MOREAU RIVER
  JEFFERSON CITY   17   16.18      18.0   15.3    6.4    4.4    3.6
000 
WGUS83 KLSX 250322
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
922 PM CST THU DEC 24 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
  MOREAU RIVER NEAR ...JEFFERSON CITY AFFECTING COLE COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 1.3 INCHES OF RAIN IN THE 
PAST 24 HOURS AND CLOSE TO AN INCH FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-260322-
/O.EXT.KLSX.FL.W.0265.000000T0000Z-091227T0636Z/
/JCMM7.1.ER.091224T2317Z.091225T1200Z.091226T0636Z.NO/
922 PM CST THU DEC 24 2009

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY.
* UNTIL LATE SATURDAY NIGHT.
* AT 8:30 PM THURSDAY THE STAGE WAS 18.2 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 20.0 FEET TOMORROW MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   12/25  12/26  12/27  12/28  12/29

MOREAU RIVER
  JEFFERSON CITY   17   18.24      20.0   14.3    6.3    4.3    3.5
000 
WGUS83 KLSX 251406
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
806 AM CST FRI DEC 25 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI..


  MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF UPWARDS OF 2.00 INCHES OF 
PRECIPITATION THE PAST 48 HOURS AND UNDER 0.25 INCH FORECAST DURING 
THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-261406-
/O.CON.KLSX.FL.W.0265.000000T0000Z-091227T0636Z/
/JCMM7.1.ER.091224T2317Z.091225T0815Z.091226T0636Z.NO/
806 AM CST FRI DEC 25 2009

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY.
* UNTIL LATE SATURDAY NIGHT.
* AT  7:30 AM FRIDAY THE STAGE WAS 18.9 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT SATURDAY.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   12/26  12/27  12/28  12/29  12/30

MOREAU RIVER
  JEFFERSON CITY   17   18.85      14.3    6.4    4.4    3.6    3.2
000 
WGUS83 KLSX 252220
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
420 PM CST FRI DEC 25 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
    MOREAU RIVER NEAR ...JEFFERSON CITY AFFECTING ...COLE COUNTY 

              PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.   TURN AROUND DONT DROWN

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&


MOC051-262220-
/O.EXT.KLSX.FL.W.0265.000000T0000Z-091227T1450Z/
/JCMM7.1.ER.091224T2317Z.091226T0600Z.091226T1450Z.NO/
420 PM CST FRI DEC 25 2009

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY.
* UNTIL TOMORROW MORNING.
* AT 3:30 PM FRIDAY THE STAGE WAS 19.9 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 20.2 FEET LATE TONIGHT. 
* THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   12/26  12/27  12/28  12/29  12/30

MOREAU RIVER
  JEFFERSON CITY   17   19.94      18.7    7.2    4.7    3.8    3.4
000 
WGUS83 KLSX 260224
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
824 PM CST FRI DEC 25 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
    MOREAU RIVER NEAR ...JEFFERSON CITY AFFECTING ...COLE COUNTY 

               PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&


MOC051-270224-
/O.EXT.KLSX.FL.W.0265.000000T0000Z-091227T1715Z/
/JCMM7.1.ER.091224T2317Z.091226T0600Z.091226T1715Z.NO/
824 PM CST FRI DEC 25 2009

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY.
* UNTIL SATURDAY MORNING.
* AT 7:30 PM FRIDAY THE STAGE WAS 20.5 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 20.9 FEET LATE TONIGHT. 
* THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   12/26  12/27  12/28  12/29  12/30

MOREAU RIVER
  JEFFERSON CITY   17   20.54      19.8    7.3    4.8    3.8    3.3
000 
WGUS83 KLSX 261400
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
759 AM CST SAT DEC 26 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF PRECIPITATION RECEIVED DURING THE 
END OF THE WEEK...AND ASSSOCIATED RUNOFF...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-271359-
/O.EXT.KLSX.FL.W.0265.000000T0000Z-091227T1500Z/
/JCMM7.1.ER.091224T2317Z.091226T0530Z.091226T1500Z.NO/
759 AM CST SAT DEC 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY.
* UNTIL SUNDAY MORNING.
* AT  7:30 AM SATURDAY THE STAGE WAS 17.2 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS MORNING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   12/27  12/28  12/29  12/30  12/31

MOREAU RIVER
  JEFFERSON CITY   17   17.20       7.3    4.8    3.8    3.3    3.2
000 
WGUS83 KLSX 261710
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1110 AM CST SAT DEC 26 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS WILL BE THE LAST STATEMENT ISSUED REGARDING THIS FLOODING EVENT 
NEAR JEFFERSON CITY...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-261740-
/O.CAN.KLSX.FL.W.0265.000000T0000Z-091227T1500Z/
/JCMM7.1.ER.091224T2317Z.091226T0530Z.091226T1340Z.NO/
1110 AM CST SAT DEC 26 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY.
* AT 10:30 AM SATURDAY THE STAGE WAS 13.6 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* FELL BELOW FLOOD STAGE AT  7:40 AM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.3 FEET BY SUNDAY 
  MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   12/27  12/28  12/29  12/30  12/31

MOREAU RIVER
  JEFFERSON CITY   17   13.59       7.3    4.8    3.8    3.3    3.2

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Dec 23, 5:33 AM CST, 2 hours 59 minutes earlier.

Area forecast discussion, Dec 23, 5:33 AM CST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
533 AM CST WED DEC 23 2009

.DISCUSSION...
/448 AM CST WED DEC 23 2009/

WAA SHRA WITH EMBEDDED TSRA ONGOING EARLY THIS MORNING INVOF
QUASISTATIONARY BDRY STRETCHED ACROSS KS/MO/IL WITH MORE DISCRETE
CONVECTION NOTED ACROSS NERN OK CLOSER TO THE SFC LOW. WFO LSX HAD
ACCUMULATED 0.7 INCHES OF RAIN AS OF 10Z AFTER A FEW CONVECTIVE
ELEMENTS PASSED DIRECTLY OVER THE OFFICE AND PROVIDED A FIRSTHAND
LOOK AT THE MODERATE TO HEAVY RAINFALL RATES OCCURING ACROSS PARTS
OF THE CWA. SREF/NAM/LOCAL WRF KEEP THIS BDRY NEARLY STATIONARY
THROUGH THE MORNING WITH SOME NWD MOVEMENT BY AFTERNOON. TEMPS WILL
CONTINUE RISING THROUGH THE DAY AND REMAIN NEARLY STEADY OVERNIGHT
AS S-SELY WINDS TRANSPORT WARM AND MOIST AIR NWD. GIVEN THE OBSERVED
DOWNPOURS OVER FROZEN GROUND EARLY THIS MORNING...HAVE CONTINUED THE
GOING FLOOD WATCH.

WATER VAPOR IMAGERY DEPICTS AN IMPRESSIVE STORM SYSTEM OVER THE SWRN
US AND A SHORTWAVE IN CANADA OVER THE BC/AB BORDER. CANADIAN
SHORTWAVE WAS POISED TO DROP SWD AND INTERACT WITH THE SRN SYSTEM
/FUJIWHARA EFFECT/ BEFORE THE VORTICITY CENTERS MERGE OVER THE
MIDWEST BY FRIDAY. WHILE MODELS HANDLE THESE SYSTEMS COMPARABLY...I
HAVE TWO SIGNIFICANT CONCERNS WITH RESPECT TO SYSTEM EVOLUTION.
FIRST...FLOW REMAINS BLOCKED OVER ERN CANADA WITH NO SIGNS OF
DECREASED MOISTURE CONTRAST ON WATER VAPOR IMAGERY...SUGGESTING THAT
BLOCKING WILL CONTINUE FOR THE NEAR FUTURE DESPITE PROGRESSIVE
SOLUTION DEPICTED BY ECMWF/GFS/GEM/UKMET. SECOND...23/00Z GEM AND
23/06Z GFS HAVE SHOWN A SEWD TREND WITH THE LOCATION OF THE SFC LOW
AS COMPARED TO PREVIOUS RUNS. A MORE SEWD TRACK FOR THE SFC LOW
WOULD RENEW CONCERNS FOR ACCUMULATION OF ADVISORY CRITERIA SNOWFALL
AFTER THE HEAVY RAIN ENDS...ESPECIALLY IN WRN PARTS OF THE CWA.
LATER SHIFTS WILL NEED TO MONITOR THESE TRENDS. THAT SAID...I STILL
EXPECT RAIN TO CHANGE TO SNOW LATE TOMORROW NIGHT AS COLD AIR
WRAPS AROUND THE BACK SIDE OF THE DEPARTING LOW. TIGHT PRESSURE
GRADIENT WILL CREATE STRONG GUSTY WINDS THU NIGHT THROUGH FRI NIGHT.
NO CHANGES MADE PAST 00Z SUN.

KANOFSKY

&&

.AVIATION...
/531 AM CST WED DEC 23 2009/

FOR THE 12Z TAFS...

IFR CEILINGS ALONG WITH -SHRA AND TSRA WILL CONTINUE TODAY AND
TONIGHT AS WARM ADVECTION CONTINUES IN VICINITY OF A WARM FRONT.
LIFR CONDITIONS TO REMAIN IN PLACE NORTH OF THE WARM FRONT ACROSS
NORTHERN MISSOURI. WIND TO REMAIN EAST-SOUTHEAST.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH FROM NOON CST TODAY THROUGH THURSDAY AFTERNOON FOR
     AUDRAIN-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-KNOX-
     LEWIS-LINCOLN-MADISON-MARION-MONROE-MONTGOMERY-PIKE-RALLS-
     REYNOLDS-SHELBY-ST. CHARLES-ST. FRANCOIS-ST. LOUIS-ST.
     LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON.

IL...FLOOD WATCH FROM NOON CST TODAY THROUGH THURSDAY AFTERNOON FOR
     ADAMS IL-BOND IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-
     GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE
     IL-MONTGOMERY IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL-
     WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Dec 23, 5:37 AM CST, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
537 AM CST WED DEC 23 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-241145-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
537 AM CST WED DEC 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE EXPECTED
TODAY AND TONIGHT ACROSS PARTS OF MISSOURI AND ILLINOIS. BY THE
TIME THE RAIN ENDS ON THURSDAY...SOME LOCATIONS MAY RECEIVE TWO TO
THREE INCHES. FLOODING MAY OCCUR AS THE RAIN FALLS ON FROZEN
GROUND. FOR MORE INFORMATION...PLEASE SEE THE FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE POSSIBLE
ON THURSDAY. FLOODING MAY OCCUR AS THE RAIN FALLS ON FROZEN
GROUND. FOR MORE INFORMATION...PLEASE SEE THE FLOOD WATCH.

GUSTY WINDS ARE EXPECTED ON THURSDAY AND FRIDAY.

MINOR SNOW ACCUMULATIONS ARE POSSIBLE OVER NORTHEAST MISSOURI FROM
THURSDAY NIGHT THROUGH SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING TO
THE NATIONAL WEATHER SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

KANOFSKY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 10:16 AM CSTRiver Flood WarningLSXReynolds70 hr
Dec 23, 11:12 AM CSTAreal Flood AdvisoryLSXCallaway, Gasconade, Montgomery, Osage6 hr

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.